Alert archive / California / Wind Advisories in 2011
Wind Advisory 37, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Apr 22, 2011, 2:31 PM PDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2011, 2:31 PM PDT (21:31 UTC)
- Expired
- Apr 23, 2011, 10:10 AM PDT
- In force
- 20 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
324 WWUS76 KLOX 222131 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 231 PM PDT FRI APR 22 2011 ...GUSTY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA TONIGHT THROUGH EARLY SUNDAY... .A SERIES OF WEAK WEATHER SYSTEMS WILL BRING INCREASING WINDS TO THE AREA TONIGHT THROUGH EARLY SUNDAY. WINDS THIS EVENING WILL BE STRONGEST THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE IN SOUTHERN SANTA BARBARA COUNTY. LATER TONIGHT AND SATURDAY WINDS WILL INCREASE OVER THE INTERSTATE 5 CORRIDOR REGION AND ANTELOPE VALLEY. BY SATURDAY AFTERNOON GUSTY WEST WINDS ARE EXPECTED ALONG THE COASTAL AREAS FROM MALIBU TO VENTURA COUNTY...THOUGH NO ADVISORIES ARE CURRENTLY IN EFFECT FOR THOSE AREAS. GUSTY NORTHWEST WINDS ARE EXPECTED TO CONTINUE THROUGH THE INTERSTATE 5 CORRIDOR AREA THROUGH EARLY SUNDAY AT LEAST WHILE WINDS IN MOST OTHER AREAS DECREASE SATURDAY EVENING. CAZ039-052-230545- /O.NEW.KLOX.WI.Y.0037.110422T2131Z-110423T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING...SANTA BARBARA...MONTECITO...CARPINTERIA... SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 231 PM PDT FRI APR 22 2011 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL DEVELOP LATER THIS AFTERNOON AND CONTINUE THROUGH THIS EARLY SATURDAY MORNING. STRONGEST THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE...INCLUDING PORTIONS OF HIGHWAYS 101...154...AND 192. * IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$ CAZ059-230545- /O.NEW.KLOX.WI.Y.0037.110423T1000Z-110424T0400Z/ ANTELOPE VALLEY- INCLUDING...LANCASTER...PALMDALE 231 PM PDT FRI APR 22 2011 ...WIND ADVISORY IN EFFECT FROM 3 AM TO 9 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PDT SATURDAY. * TIMING: WINDS WILL INCREASE LATER TONIGHT WITH SOME ADVISORY LEVEL GUSTS POSSIBLE IN THE FOOTHILLS...THEN PEAK IN STRENGTH SATURDAY AFTERNOON INTO EARLY EVENING. * WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED. THE STRONGEST WINDS WILL OCCUR IN THE FOOTHILLS...INCLUDING PORTIONS OF HIGHWAYS 14 AND 138. * IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF CONTROL. REDUCED VISIBILITIES ARE ALSO POSSIBLE DUE TO BLOWING DUST AND SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$ CAZ053-054-230545- /O.NEW.KLOX.WI.Y.0037.110423T1000Z-110424T1000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 231 PM PDT FRI APR 22 2011 ...WIND ADVISORY IN EFFECT FROM 3 AM SATURDAY TO 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM SATURDAY TO 3 AM PDT SUNDAY. * TIMING: WINDS WILL INCREASE LATER TONIGHT...PEAK SATURDAY MORNING...DECREASE SOMEWHAT SATURDAY AFTERNOON AND EVENING...THEN INCREASE AGAIN SATURDAY NIGHT AND EARLY SUNDAY. * WINDS: NORTH TO NORTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. THE STRONGEST WINDS WILL OCCUR THROUGH THE INTERSTATE 5 CORRIDOR. * IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$ WOFFORD
3 follow-up statements
561 WWUS76 KLOX 230455 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 955 PM PDT FRI APR 22 2011 ...GUSTY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA TONIGHT THROUGH EARLY SUNDAY... .A SERIES OF WEAK WEATHER SYSTEMS WILL BRING INCREASING WINDS TO THE AREA TONIGHT THROUGH EARLY SUNDAY. WINDS THIS EVENING WILL BE STRONGEST THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE IN SOUTHERN SANTA BARBARA COUNTY. LATER TONIGHT AND SATURDAY WINDS WILL INCREASE OVER THE INTERSTATE 5 CORRIDOR REGION AND ANTELOPE VALLEY. BY SATURDAY AFTERNOON GUSTY WEST WINDS ARE EXPECTED ALONG THE COASTAL AREAS FROM MALIBU TO VENTURA COUNTY...THOUGH NO ADVISORIES ARE CURRENTLY IN EFFECT FOR THOSE AREAS. GUSTY NORTHWEST WINDS ARE EXPECTED TO CONTINUE THROUGH THE INTERSTATE 5 CORRIDOR AREA THROUGH EARLY SUNDAY AT LEAST WHILE WINDS IN MOST OTHER AREAS DECREASE SATURDAY EVENING. CAZ039-052-231000- /O.CON.KLOX.WI.Y.0037.000000T0000Z-110423T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING...SANTA BARBARA...MONTECITO...CARPINTERIA... SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 955 PM PDT FRI APR 22 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH EARLY SATURDAY MORNING. STRONGEST THROUGH AND BELOW PASSES AND CANYONS OF THE SANTA YNEZ RANGE...INCLUDING PORTIONS OF HIGHWAYS 101...154...AND 192. * IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$ CAZ059-231300- /O.CON.KLOX.WI.Y.0037.110423T1000Z-110424T0400Z/ ANTELOPE VALLEY- INCLUDING...LANCASTER...PALMDALE 955 PM PDT FRI APR 22 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM PDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM PDT SATURDAY. * TIMING: WINDS WILL INCREASE LATER TONIGHT WITH SOME ADVISORY LEVEL GUSTS POSSIBLE IN THE FOOTHILLS...THEN PEAK IN STRENGTH SATURDAY AFTERNOON INTO EARLY EVENING. * WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED DURING THE PEAK OF THE EVENT. THE STRONGEST WINDS WILL OCCUR IN THE FOOTHILLS... INCLUDING PORTIONS OF HIGHWAYS 14 AND 138. * IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF CONTROL. REDUCED VISIBILITIES ARE ALSO POSSIBLE DUE TO BLOWING DUST AND SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$ CAZ053-054-231300- /O.CON.KLOX.WI.Y.0037.110423T1000Z-110424T1000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 955 PM PDT FRI APR 22 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO 3 AM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO 3 AM PDT SUNDAY. * TIMING: WINDS WILL INCREASE LATER TONIGHT...PEAK SATURDAY MORNING...DECREASE SOMEWHAT SATURDAY AFTERNOON AND EVENING... THEN INCREASE AGAIN SATURDAY NIGHT AND EARLY SUNDAY. * WINDS: NORTH TO NORTHWEST 20 TO 30 MPH WITH GUSTS TO 50 MPH. THE STRONGEST WINDS WILL OCCUR THROUGH THE INTERSTATE 5 CORRIDOR. * IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$
305 WWUS76 KLOX 230956 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 256 AM PDT SAT APR 23 2011 ...GUSTY WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA TONIGHT THROUGH EARLY SUNDAY... .A SERIES OF WEAK WEATHER SYSTEMS WILL BRING INCREASING WINDS TO THE AREA TODAY THROUGH EARLY SUNDAY. TODAY...WINDS WILL INCREASE OVER THE INTERSTATE 5 CORRIDOR REGION AND ANTELOPE VALLEY. BY THIS AFTERNOON GUSTY WEST WINDS ARE EXPECTED ALONG THE COASTAL AREAS FROM MALIBU TO VENTURA COUNTY...ALTHOUGH THESE WINDS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS. GUSTY NORTHWEST WINDS ARE EXPECTED TO CONTINUE THROUGH THE INTERSTATE 5 CORRIDOR AREA THROUGH EARLY SUNDAY AT LEAST WHILE WINDS IN MOST OTHER AREAS DECREASE THIS EVENING. CAZ039-052-231100- /O.EXP.KLOX.WI.Y.0037.000000T0000Z-110423T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING...SANTA BARBARA...MONTECITO...CARPINTERIA... SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 256 AM PDT SAT APR 23 2011 ...WIND ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING. $$ CAZ059-231600- /O.CON.KLOX.WI.Y.0037.110423T1000Z-110424T0400Z/ ANTELOPE VALLEY- INCLUDING...LANCASTER...PALMDALE 256 AM PDT SAT APR 23 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * TIMING: WINDS WILL INCREASE THIS MORNING WITH SOME ADVISORY LEVEL GUSTS POSSIBLE IN THE FOOTHILLS...THEN PEAK IN STRENGTH THIS AFTERNOON INTO EARLY EVENING. * WINDS: WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE EXPECTED DURING THE PEAK OF THE EVENT. THE STRONGEST WINDS WILL OCCUR IN THE FOOTHILLS...INCLUDING PORTIONS OF HIGHWAYS 14 AND 138. * IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF CONTROL. REDUCED VISIBILITIES ARE ALSO POSSIBLE DUE TO BLOWING DUST AND SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$ CAZ053-054-231600- /O.CON.KLOX.WI.Y.0037.110423T1000Z-110424T1000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 256 AM PDT SAT APR 23 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * TIMING: WINDS WILL INCREASE THIS MORNING...DECREASE SOMEWHAT BY THIS AFTERNOON AND EVENING...THEN INCREASE AGAIN TONIGHT AND EARLY SUNDAY. * WINDS: NORTH TO NORTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR THROUGH THE INTERSTATE 5 CORRIDOR. * IMPACTS: SUDDEN GUSTY CROSS WINDS CAN CAUSE VEHICLE LOSS OF CONTROL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW BEFORE THE WINDS DEVELOP. CLOSE WINDOWS AND SECURE OUTDOOR OBJECTS. && $$ RAT
017 WWUS76 KLOX 231710 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1010 AM PDT SAT APR 23 2011 ...GUSTY WINDS OVER THE ANTELOPE VALLEY TODAY... .MODERATE WINDS ALOFT WITH A TIGHTENING PRESSURE GRADIENT WILL PRODUCE GUSTY WINDS OVER THE ANTELOPE VALLEY THROUGH THIS EVENING. CAZ059-240115- /O.CAN.KLOX.WI.Y.0037.000000T0000Z-110424T0400Z/ /O.NEW.KLOX.WI.Y.0038.110423T1900Z-110424T0400Z/ ANTELOPE VALLEY- INCLUDING...LANCASTER...PALMDALE 1010 AM PDT SAT APR 23 2011 ...WIND ADVISORY IN EFFECT FROM NOON TODAY UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * TIMING: WINDS WILL INCREASE BY THIS AFTERNOON...THEN CONTINUE THROUGH THIS EVENING BEFORE WEAKENING SOME. * WINDS: WEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. THE STRONGEST WINDS WILL OCCUR IN THE HILLS. * IMPACTS: GUSTY CROSS WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLE TRAVELING ON HIGHWAYS 14 AND 138. REDUCED VISIBILITIES ARE ALSO POSSIBLE DUE TO BLOWING DUST AND SAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. MOTORISTS...ESPECIALLY OPERATORS OF HIGH PROFILE VEHICLES...ARE URGED TO USE CAUTION. && $$ CAZ053-054-231815- /O.CAN.KLOX.WI.Y.0037.000000T0000Z-110424T1000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 1010 AM PDT SAT APR 23 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. ALTHOUGH AREAS OF WEST TO NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH WILL FORM THIS AFTERNOON...WINDS ARE EXPECTED TO REMAIN UNDER ADVISORY THRESHOLDS THROUGH TONIGHT. STRONGER WINDS ARE POSSIBLE LATE SUNDAY THROUGH TUESDAY. $$ KITTELL
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Apr 22, 1:50 PM PDT, 41 minutes earlier.
Area forecast discussion, Apr 22, 1:50 PM PDT, 41 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 150 PM PDT FRI APR 22 2011 .SYNOPSIS... SEVERAL WEAK SYSTEMS WILL MOVE THROUGH THE AREA OVER THE WEEKEND...BRINGING AN INCREASE IN CLOUDS WITH POSSIBLE DRIZZLE OR LIGHT SHOWERS LATE SATURDAY INTO EARLY SUNDAY. A WARMING TREND IS EXPECTED TO BEGIN MONDAY AND PEAK MIDWEEK WITH GUSTY NORTHERLY WINDS AT TIMES. && .SHORT TERM (TODAY-MON)...YET ANOTHER WEAK SYSTEM IS APPROACHING FROM THE WEST THIS AFTERNOON. LOW LVL MOISTURE IS INITIALLY PRETTY LIMITED BUT IS EXPECTED TO INCREASE WITH A SECONDARY IMPULSE COMING IN LATE SAT AND EARLY SUNDAY. IN THE MEANTIME, CLOUDS WILL BE INCREASING LATER TODAY AND TONIGHT ACROSS SBA AND SLO COUNTIES. THE MARINE INVERSION IS PRETTY WEAK AND 12Z MODELS STILL SHOWED A RATHER CHAOTIC DISTRIBUTION SATURDAY MORNING. IN FACT, THE NAM IS SHOWING A GOOD BURST OF NORTHERLY WIND THIS EVENING THROUGH SBA AND LATER TONIGHT ACROSS THE I5 CORRIDOR, WITH SOME OF THIS NORTH WIND FILTERING DOWN INTO THE LA/VTU VALLEYS BY SAT MORNING. SO A TRICKY CLOUD FORECAST TONIGHT. EITHER WAY SHOULD HAVE DECENT CLEARING SATURDAY AFTERNOON SOUTH OF PT CONCEPTION WITH TEMPS SIMILAR TO TODAY. THE INCREASE IN NORTHWEST FLOW BEHIND THE INITAL FRONTAL PASSAGE TONIGHT AND EARLY SATURDAY SHOULD BE ENOUGH FOR ADVISORY LEVEL WINDS THROUGH AND BELOW THE SANTA YNEZ RANGE AS WELL AS THE I5 CORRIDOR AND AV, WITH THE LATTER TWO AREAS REMAINING GUSTY WELL INTO SATURDAY EVENING AND POSSIBLY INTO SUNDAY MORNING AS WELL. MODELS ALSO SHOWED PRETTY GUSTY WINDS THROUGH THE SBA CHANNEL INTO COASTAL VENTURA COUNTY SATURDAY AFTERNOON, POSSIBLY WITH NEAR ADVISORY LEVEL GUSTS NEAR THE BEACHES SO THIS WILL HAVE TO MONITORED CLOSELY. THE SECOND AND FINAL PART OF THIS TROF WILL MOVE IN SATURDAY NIGHT AND EARLY SUNDAY WITH A BETTER CHANCE OF MEASUREABLE PRECIP NORTH OF PT CONCEPTION AND AREAS OF DRIZZLE ACROSS VENTURA AND LA COUNTIES. NORTHERLY FLOW THROUGH THE INTERSTATE 5 CORRIDOR WILL ALSO PUSH UP CLOUDS AND FOG IN THAT AREA THROUGH SUNDAY. CLOUDS SHOULD START CLEARING FROM THE NORTH SUNDAY AFTERNOON BUT PROBABLY JUST PARTIAL AFTERNOON CLEARING OVER LA/VENTURA COUNTIES AND SLIGHTLY COOLER HIGHS. WINDS AGAIN MAY BE CLOSE TO ADVISORY LEVELS THROUGH THE SANTA YNEZ RANGE SATURDAY NIGHT. DECENT NORTHWEST FLOW CONTINUES SUNDAY NIGHT INTO MONDAY, AND LOW CLOUD COVERAGE SHOULD BE LESS THAN PREVIOUS NIGHT. IN FACT, CURRENT FORECAST MAY BE A BIT TOO PESSIMISTIC, ESPECIALLY FOR THE LA/VENTURA VALLEYS. GOOD WARMING TREND ON TAP MONDAY WITH HIGHS UP A GOOD 5-10 DEGREES IN MOST AREAS, PERHAPS MORE IN THE VALLEYS. STRONG NORTHWEST WINDS A GOOD BET MONDAY EVENING THROUGH THE SANTA YNEZ RANGE AND I5 CORRIDOR AREAS, POSSIBLY REACHING THE LA/VENTURA VALLEYS AS WELL. .LONG TERM (TUE-FRI)...WARMING TREND TO REALLY KICK IN GEAR TUESDAY AND PEAK WED AS LOW LVL FLOW SHIFTS TO THE NORTHEAST AND THE RIDGE AXIS MOVES OVERHEAD. THEN COOLING THU AND FRI AS A TROF MOVES INTO THE PAC NW. NO CLOUDS EXPECTED, BUT A GOOD ONSHORE TREND IN THE GRADIENTS WILL USHER IN COOLER MARITIME AIR INTO THE VALLEYS, ESPECIALLY BY FRIDAY. && .AVIATION...22/1745Z... MODERATE CONFIDENCE IN VFR EVERYWHERE THROUGH TODAY...EXCEPT LINGERING MVFR CIGS AT KSBA UNTIL THE WIND SHIFTS TO THE WEST AT 20-21Z. MODERATE CONFIDENCE IN OVERALL CIGS FOR TONIGHT THROUGH FRIDAY...WITH SLIGHTLY IMPROVED CATS FROM LAST NIGHT...THOUGH CONFIDENCE REMAINS LOW ON EXACT TIMING. 20 PERCENT CHANCE OF LIFR CATS AT KPRB AFTER 10Z. GUSTY WINDS EXPECTED AT KSMX KSBP AND KSBA. GUSTY WINDS ARE ALSO EXPECTED AT KPMD AND KWJF...NOT AS STRONG DURING THE DAY AS YESTERDAY...BUT SHOULD PERSIST THROUGH THE NIGHT. KSBA MAY HAVE LLWS CONCERNS FROM 00-12Z FROM NORTHERLY WINDS. KLAX...VFR CATS LIKELY DOMINANT CONDITION THROUGH 03Z...THOUGH OCCASIONAL BKN035 THROUGH 22Z. MVFR STRATUS WILL RETURN SOMETIME BETWEEN 03Z AND 08Z...WITH BETTER CHANCE LATER IN THE WINDOW. WEAK COASTAL EDDY MAY PRODUCE LIGHT SOUTHEAST WINDS AFTER 08Z...BUT LIKELY TO REMAIN BELOW 6KT. KBUR...40 PERCENT CHANCE OF OCCASIONAL BKN025 THROUGH 22Z...WITH SCT030 LIKELY DOMINANT CONDITION. MVFR STRATUS WILL RETURN SOMETIME BETWEEN 06Z AND 12Z...WITH BETTER CHANCE LATER IN THE WINDOW. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...WOFFORD AVIATION...KITTELL SYNOPSIS...BARTLING WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 22, 2:22 PM PDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 222 PM PDT FRI APR 22 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-231300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 222 PM PDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY GUSTY NORTHWEST WINDS ARE EXPECTED IN SOUTHERN SANTA BARBARA COUNTY THIS EVENING AND ACROSS THE ANTELOPE VALLEY AND INTERSTATE 5 CORRIDOR LATER TONIGHT. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY GUSTY WEST TO NORTHWEST WINDS ARE EXPECTED IN THE INTERSTATE 5 CORRIDOR AREA AND ANTELOPE VALLEY SATURDAY INTO EARLY SUNDAY. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WOFFORD
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 2:41 PM PDT | Small Craft Advisory | LOX | 30 hr |
Nearby
Wind Advisories in California, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.